# SDR REXA201100812

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,876 hours, 15,165 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT RIB ASSEMBLY AT WS 53.60 CRACKED AT TOP AFT FASTENER APPROXIMATELY 1 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-57-51-046.
